Zur Konservativität algebraischer Funktionenkörper.

Henning Stichtenoth

Journal für die reine und angewandte Mathematik (1978)

  • Volume: 301, page 30-45
  • ISSN: 0075-4102; 1435-5345/e

How to cite


Stichtenoth, Henning. "Zur Konservativität algebraischer Funktionenkörper.." Journal für die reine und angewandte Mathematik 301 (1978): 30-45. <http://eudml.org/doc/152016>.

author = {Stichtenoth, Henning},
journal = {Journal für die reine und angewandte Mathematik},
language = {ger},
pages = {30-45},
title = {Zur Konservativität algebraischer Funktionenkörper.},
url = {http://eudml.org/doc/152016},
volume = {301},
year = {1978},

AU - Stichtenoth, Henning
TI - Zur Konservativität algebraischer Funktionenkörper.
JO - Journal für die reine und angewandte Mathematik
PY - 1978
VL - 301
SP - 30
EP - 45
LA - ger
UR - http://eudml.org/doc/152016
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.